Berry-Esseen type estimations for multi-sample U-statistics

Research output

Abstract

We study the rate of convergence in the central limit theorem for nondegenerate multi-sample U-statistics of a series of independent samples of independent random variables under minimal sufficient moment conditions on the canonical functions of the Hoeffding representation. Bibliography: 7 titles.

Original languageEnglish
Pages (from-to)6535-6547
Number of pages13
JournalJournal of Mathematical Sciences
Volume139
Issue number3
DOIs
Publication statusPublished - 1 Dec 2006

    Fingerprint

Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Cite this